# SDR HNAA2024022700134

- Difficulty date: February 4, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 42,169 hours, 37,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 45-50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E020497 LH OMEGA BEAM HAS CORROSION BETWEEN FRAMES 45-50.  PERFORMED REAPIRS TO LH OMEGA BEAM HAS CORROSION BETWEEN FRAMES 45-50 IAW ETD2024-145-003653 AND EO1-53-24-0137
